Electronic Journal of Probability

An almost sure CLT for stretched polymers

Dmitry Ioffe and Yvan Velenik

Full-text: Open access

Abstract

We prove an almost sure central limit theorem (CLT) for spatial  extension of stretched (meaning subject to a non-zero pulling force) polymers at very weak disorder in all dimensions $d+1\geq 4$.

Article information

Source
Electron. J. Probab., Volume 18 (2013), paper no. 97, 20 pp.

Dates
Accepted: 11 November 2013
First available in Project Euclid: 4 June 2016

Permanent link to this document
https://projecteuclid.org/euclid.ejp/1465064322

Digital Object Identifier
doi:10.1214/EJP.v18-2231

Mathematical Reviews number (MathSciNet)
MR3141798

Zentralblatt MATH identifier
1286.60026

Subjects
Primary: 60F05: Central limit and other weak theorems
Secondary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43] 82B41: Random walks, random surfaces, lattice animals, etc. [See also 60G50, 82C41] 82B44: Disordered systems (random Ising models, random Schrödinger operators, etc.) 82D60: Polymers

Keywords
Polymers random walk representation random environment weak disorder CLT

Rights
This work is licensed under a Creative Commons Attribution 3.0 License.

Citation

Ioffe, Dmitry; Velenik, Yvan. An almost sure CLT for stretched polymers. Electron. J. Probab. 18 (2013), paper no. 97, 20 pp. doi:10.1214/EJP.v18-2231. https://projecteuclid.org/euclid.ejp/1465064322


Export citation

References

  • Bolthausen, Erwin. A note on the diffusion of directed polymers in a random environment. Comm. Math. Phys. 123 (1989), no. 4, 529–534.
  • Comets, Francis; Yoshida, Nobuo. Directed polymers in random environment are diffusive at weak disorder. Ann. Probab. 34 (2006), no. 5, 1746–1770.
  • Comets, Francis; Vargas, Vincent. Majorizing multiplicative cascades for directed polymers in random media. ALEA Lat. Am. J. Probab. Math. Stat. 2 (2006), 267–277.
  • Comets, Francis; Cranston, Michael. Overlaps and pathwise localization in the Anderson polymer model. Stochastic Process. Appl. 123 (2013), no. 6, 2446–2471.
  • Flury, Markus. Large deviations and phase transition for random walks in random nonnegative potentials. Stochastic Process. Appl. 117 (2007), no. 5, 596–612.
  • Flury, Markus. Coincidence of Lyapunov exponents for random walks in weak random potentials. Ann. Probab. 36 (2008), no. 4, 1528–1583.
  • David A. Huse and Christopher L. Henley. Pinning and roughening of domain walls in Ising systems due to random impurities. Phys. Rev. Lett., 54, 2708–2711, 1985.
  • Kosygina, Elena; Mountford, Thomas. Crossing velocities for an annealed random walk in a random potential. Stochastic Process. Appl. 122 (2012), no. 1, 277–304.
  • Imbrie, J. Z.; Spencer, T. Diffusion of directed polymers in a random environment. J. Statist. Phys. 52 (1988), no. 3-4, 609–626.
  • Ioffe, Dmitry; Velenik, Yvan. Ballistic phase of self-interacting random walks. Analysis and stochastics of growth processes and interface models, 55–79, Oxford Univ. Press, Oxford, 2008.
  • Ioffe, Dmitry; Velenik, Yvan. Crossing random walks and stretched polymers at weak disorder. Ann. Probab. 40 (2012), no. 2, 714–742.
  • Dmitry Ioffe and Yvan Velenik. Stretched polymers in random environment, in Probability in Complex Physical Systems, Springer Proceedings in Mathematics, Vol. 11, 339–369, 2012.
  • Ioffe, Dmitry; Velenik, Yvan. Self-attractive random walks: the case of critical drifts. Comm. Math. Phys. 313 (2012), no. 1, 209–235.
  • Lacoin, Hubert. New bounds for the free energy of directed polymers in dimension $1+1$ and $1+2$. Comm. Math. Phys. 294 (2010), no. 2, 471–503.
  • McLeish, D. L. A maximal inequality and dependent strong laws. Ann. Probability 3 (1975), no. 5, 829–839.
  • Sinai, Yakov G. A remark concerning random walks with random potentials. Fund. Math. 147 (1995), no. 2, 173–180.
  • Michael Trachsler. Phase Transitions and Fluctuations for Random Walks with Drift in Random Potentials. PhD thesis, Universität Zürich, 1999.
  • Vargas, Vincent. A local limit theorem for directed polymers in random media: the continuous and the discrete case. Ann. Inst. H. Poincaré Probab. Statist. 42 (2006), no. 5, 521–534.
  • Zerner, Martin P. W. Directional decay of the Green's function for a random nonnegative potential on ${\bf Z}^ d$. Ann. Appl. Probab. 8 (1998), no. 1, 246–280.
  • Zygouras, N. Lyapounov norms for random walks in low disorder and dimension greater than three. Probab. Theory Related Fields 143 (2009), no. 3-4, 615–642.
  • Nikos Zygouras. Strong disorder in semidirected random polymers. Ann. Inst. Henri Poincaré (B) Prob. Stat., 49(3), 753–780, 2013.